# SDR AALA20011521

- Difficulty date: July 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK EMITTING FROM AND CORROSION FROM 373-377 ON LOWER CARGO DOOR PAN AREA.  STOP DRILLED CRACK.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 80559 DATED 7/24/2001.  (M)
